Glueball spectrum in a (1 + 1)-dimensional model for QCD

Krešimir Demeterfi, Igor R. Klebanov, Gyan Bhanot

Research output: Contribution to journalArticle

66 Scopus citations

Abstract

We consider (1 + 1)-dimensional QCD coupled to scalars in the adjoint representation of the gauge group SU(N). This model results from dimensional reduction of the (2 + 1)-dimensional pure glue theory. In the large-N limit we study the spectrum of glueballs numerically, using the discretized light-cone quantization. We find a discrete spectrum of bound states, with the density of levels growing approximately exponentially with the mass. A few low-lying states are very close to being eigenstates of the parton number, and their masses can be accurately calculated by truncated diagonalizations.

Original languageEnglish (US)
Pages (from-to)15-29
Number of pages15
JournalNuclear Physics, Section B
Volume418
Issue number1-2
DOIs
StatePublished - Apr 25 1994

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Glueball spectrum in a (1 + 1)-dimensional model for QCD'. Together they form a unique fingerprint.

  • Cite this